# SDR 176

- Difficulty date: August 5, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N624DL
- Make and model: Boeing 757232
- Aircraft serial: 22914
- Engine: Pwa PW2037
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON SEAT TRACKS LT SIDE IB AND OB AT BS 780 - 800.  S/O 283001, DELTA NR NR21386.
